On the spectral norms of Toeplitz matrices with fibonacci and lucas numbers

[ X ]

Tarih

2013

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Erişim Hakkı

info:eu-repo/semantics/closedAccess

Özet

This paper is concerned with the work of the authors' [M. Akbulak and D. Bozkurt, on the norms of Toeplitz matrices involving Fibonacci and Lucas numbers, Hacettepe Journal of Mathematics and Statistics, 37(2), (2008), 89-95] on the spectral norms of the matrices: A = [Fi-j] and B = [Li-j], where F and L denote the Fibonacci and Lucas numbers, respectively. Akbulak and Bozkurt have found the inequalities for the spectral norms of n × n matrices A and B, as for us, we are finding the equalities for the spectral norms of matrices A and B.

Açıklama

Anahtar Kelimeler

Fibonacci Number, Lucas Number, Spectral Norm, Toeplitz Matrix

Kaynak

Hacettepe Journal of Mathematics and Statistics

WoS Q Değeri

N/A

Scopus Q Değeri

Q2

Cilt

42

Sayı

1

Künye